# SDR SIMA20170207001

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 31,731 hours, 22,516 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0141
- Condition: Failed
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBD FLIGHT SPOILER CAUTION MESSAGE.  REMOVED AND REPLACED THE LEFT INBD MULTIFUNCTION PCU IAW AMM 27-62-01.  OPS CHECKED GOOD IAWNRWC  524-ORD-02414
